# SDR FDEA201010114002

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,445 hours, 31,938 cycles
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY EMERGENCY EXIT LIGHT DOES NOT TEST FROM COCKPIT SWITCH.   REMOVED LIGHT ASSY CLEANED CONTACTS AND REINSTALLED IAW 33-50-101-2-0. OPS CHECKED GOOD. OK FOR SERVICE. REMOVED LIGHT ASSY CLEANED CONTACTS AND REINSTALLED IAW 33-50-101-2-0. OPS CHECKED GOOD. OK FOR SERVICE. (CLOSED)
